MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D
Model Number 01.32.3241HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 january 2022: lot 2108135: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 03 january 2022: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2105978.Lot 2105978: (b)(4) items manufactured and released on 09-sept-2021.Expiration date: 2026-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 2 months from primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13357842
Report Number3005180920-2022-00049
Device Sequence Number3331092
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model Number01.32.3241HCT
Device Catalogue Number01.32.3241HCT
Device Lot Number2108135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown